| Model Number |
RLM274K |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the image was flickering on their vividimage 4k surgical monitor.The procedure was completed successfully using a second monitor with no report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the event to inspect the monitor and was unable to duplicate the reported event.The surgical monitor subject of the reported event was returned to steris service depot for evaluation, and the issue was unable to be reproduced.The user facility was provided with a replacement monitor.No additional issues have been reported.